• Dorialicia23's Avatar

    Dorialicia23 shared an experience

    Side Effects (Heart problems/heart damage): I just completed Chemo Cycle 3. The next day I was experiencing heart palpitations. Every time I lay down I felt my heart racing. In 2014 I had a PFO Closure and they also found an Aortic Aneurysm 4.5 cm. It’s weird because I did not experience this the first two cycles. Help?

    1 Comment
    • beachbum5817's Avatar
      beachbum5817

      I would call my oncologist about this. It is good to keep them informed about any side effects. Keep us posted on how you are doing. Take care.

      6 months ago
  • Dorialicia23's Avatar

    Dorialicia23 shared an experience

    Side Effects (Hair loss (alopecia)): I went through the 2nd Round of Chemo this week. Wow, all of my hair fell out, and my cranium is so sore. This is the sickest thus far, I have felt. All symptoms decided to appear. Vomiting, Diarrhea, headache, and nausea. All I can do is get plenty of rest and take all meds prescribed.
    Question on loosing my hair? How can you ease the cranial pain?
    Dori

    1 Comment
    • msesq's Avatar
      msesq

      Don’t stop taking anti nausea Rx too soon, I made the mistake once. Keep track of the diarrhea and let your onc know if you are going more than 5 times a day. Rx Lomotrin was a lifesaver for me after I provided documation to my onc.

      6 months ago
  • Dorialicia23's Avatar

    Dorialicia23 asked a questionBreast Cancer

    TNBC Cranial Pain

    8 answers
    • ValorieD's Avatar
      ValorieD

      My scalp was very tender during hair loss. It also seems to be tender around the same time after each chemo treatment. I tried some different things topical things to relieve the pain. I now use Copaiba (the brand I use is doTerra) essential oil, a few drops in the morning on my scalp after my shower. It is also called Copaifera.

      6 months ago
    • MLT's Avatar
      MLT

      My scalp gets very sore each time I lose my hair. I use a shampoo that has tea tree and peppermint oils. Sometimes the hair follicles get infected, then I use Triacynolone cream, perscription. Right now it is teasing me again, seem to lose it every 6 mths, but I have been on the same chemo for a year.

      6 months ago
    • petieagnor's Avatar
      petieagnor

      Hi Dori. Sorry to hear of all you discomfort. I also got sores. The oncologist said it was the Ph level in my body from the Taxol. He recommended shampooing with Head & Shoulders using the travel size since I wouldn't need much since I didn't have any hair. It worked. I've lost my hair 3 times & this has happened with other drugs. I don't remember suffering as much as being aggravated. I did get a burr so there was no pulling of the hair. Good luck with all of the suggestions.

      6 months ago
  • Dorialicia23's Avatar

    Dorialicia23 started following

    Question: TNBC Cranial Pain

  • Dorialicia23's Avatar

    Dorialicia23 shared an experience

    Drug or Chemo Therapy (Chemotherapy): First day of Chemo I was very nervous, but the nursing staff made feel calm. She explains everything I need to know and assured me I was in good hands. Leslie Simon Breast Cancer Center they are best.

    1 Comment
    • Kp2018's Avatar
      Kp2018

      Those oncology nurses rock! I cannot say enough good things about them. I'm glad they made your experience a positive one. Pretty soon your visits to the infusion center will feel routine. And, when it's all over, you'll find yourself dropping in and saying "hi" to your favorite nurses.

      Hope you're doing well. Be proactive in managing the side effects. Your gratitude for the excellent treatment you're receiving will go a long way.

      7 months ago
  • Dorialicia23's Avatar

    Dorialicia23 posted an update

    4/23/2019
    Life will throw you into curves that will be unpredictable and dangerous to follow.
    Life will take you through the extreme for survival and will have you searching for your existence.
    My cancer will be unpredictable and hopefully not fatal, It will be dangerous and fearless, and yes survival will be part of my existence.
    My faith will carry me through life!!
    Dori